# SDR GTIA2024090938363

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 23,861 hours, 10,588 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CA FLASHLIGHT NEAR FEET INOP-REF SPIRIT AIRLINES EMERGENCY EQIPMENT LAYOUT, REPLACED CA FLASH LIGHT IAW CMM 25-60-13 OPS CHECK GOOD AT THIS TIME
